Sufficient conditions for starlikeness and strongly-starlikeness
Commun. Korean Math. Soc. 2007 Vol. 22, No. 1, 19-26
Printed March 1, 2007
Oh Sang Kwon
Kyungsung University
Abstract : In this paper we derive certain sufficient conditions for starlikeness and strongly-starlikeness of analytic functions in $U$, by using the method of differential subordination.
Keywords : analytic function, starlike functions of order $\beta$, strongly starlike functions, subordination
MSC numbers : 30C45
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd